Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Mild hepatomegaly, marginal prostatomegaly, have intense back pain and body aches. On medicines for high BP, uric acid elevation. Which medicines can be taken?

I have mild hepatomgaly and marginal prostatomegaly. My weight is 96 kegs for the height of 6 ft. I am 45 years old and on bp medicine telma 20 . Last 2-3 years I am having back and body aches. Ouse to be regular ten is player but now even two sets of doubles I find difficult as they give me pain. I am also on medicine for high uric acid .
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
I would suggest you see a Rheumatologist as you could be having generalized joint problems leading to pains. For your back, if its crippling or you have numbness or weakness in your limbs then an MRI of the Lumbosacral spine should be able to tell what the problem is and treatment can then be directed to that. Take care and feel free to consult us.
Answered: Mon, 19 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor